BibTeX record journals/jct/Farr93

download as .bib file

@article{DBLP:journals/jct/Farr93,
  author    = {G. E. Farr},
  title     = {A Correlation Inequality Involving Stable Set and Chromatic Polynomials},
  journal   = {J. Comb. Theory, Ser. {B}},
  volume    = {58},
  number    = {1},
  pages     = {14--21},
  year      = {1993},
  url       = {https://doi.org/10.1006/jctb.1993.1026},
  doi       = {10.1006/jctb.1993.1026},
  timestamp = {Tue, 16 Feb 2021 14:05:33 +0100},
  biburl    = {https://dblp.org/rec/journals/jct/Farr93.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics